Nonlinear stability of boundary layers of the Boltzmann equation, I. The case M< 1

Seiji Ukai Tong Yang Shih-Hsien Yu

Analysis of PDEs mathscidoc:1912.43955

Communications in mathematical physics, 244, (1), 99-109, 2004.1
This is a continuation of the paper [15] on nonlinear boundary layers of the Boltzmann equation where the existence is established and shown to be strongly dependent on the Mach number <i>M</i> <sup> <i></i> </sup> of the Maxwellian state at far field. In this paper, when <i>M</i> <sup> <i></i> </sup>&lt;1, we will show that the linearized operator has the exponential decay in time property and therefore a bootstrapping argument yields nonlinear stability of the boundary layers.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:04 uploaded by Tong_Yang ] [ 250 downloads ] [ 0 comments ]
@inproceedings{seiji2004nonlinear,
  title={Nonlinear stability of boundary layers of the Boltzmann equation, I. The case M&lt; 1},
  author={Seiji Ukai, Tong Yang, and Shih-Hsien Yu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210904798950519},
  booktitle={Communications in mathematical physics},
  volume={244},
  number={1},
  pages={99-109},
  year={2004},
}
Seiji Ukai, Tong Yang, and Shih-Hsien Yu. Nonlinear stability of boundary layers of the Boltzmann equation, I. The case M&lt; 1. 2004. Vol. 244. In Communications in mathematical physics. pp.99-109. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210904798950519.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved